U.S. doctors online nowAsk doctors free
CA
A female asked:

i am taking the zpack and an anti-inflammatory steroid methylprednisolone. can i take nyquil while on these medications?

1 doctor answer1 doctor weighed in
Dr. Ashley Emmert
Allergy and Immunology 16 years experience
Yes: You can take these medication together

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

Does it take a long time for nasal steroids to improve allergy symptoms?

2 doctor answers5 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
Several days: It can take several days to weeks to notice an effect from nasal steroids.
CA
A 38-year-old member asked:

How are allergy symptoms eased with nasal steroids?

2 doctor answers8 doctors weighed in
Dr. Sean McGhee
Allergy and Immunology 23 years experience
Stops inflammation: Steroids (different than the steroids that athletes use) are medicines that have many effects, but one is to turn off inflammatory reactions, especially allergic inflammation. Because they have so many effects, they are problem taken by mouth over time, where they are absorbed and can cause side effects. In the nose they are not absorbed, so there are few side effects.
A 52-year-old member asked:

What is the best steroid to heal a ucl hand injury and atrophied thumb muscle?

2 doctor answers5 doctors weighed in
Dr. Joel McClurg
Specializes in Orthopedic Surgery
Won't work: While steroid injection may help with the symptoms of an ulnar collateral ligament injury they will not facilitate healing or improve outcome. High grade acute ucl injuries usually require repair, while chronic high grade injuries usually require reconstructions for joint stabilization. Rehabilitation after repair or reconstruction will usually help reverse muscle atrophy.
CA
A 24-year-old member asked:

My neck and back are sore to the touch after steroid treatment for bronchitis. What could this mean?

2 doctor answers2 doctors weighed in
Dr. Ario Kiarash
Orthopedic Surgery 27 years experience
Coughing!: Steroids do not typically cause sore back and neck, in fact like any other anti-inflammatory they help reduce aches and pain! your symptoms are likely due to coughing associated with bronchitis!
A 41-year-old member asked:

What typically happens when an epidural steroid shot does not relieve pain in back?

3 doctor answers12 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Steroid shot back: You need a re-evaluation and perhaps more tests and consultations to determine why the therapy did not work. You may need other types of therapy or surgery.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 31, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.